American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Santiago Molina and Victor Rotger. Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes. Proc. Amer. Math. Soc. 142 (2014) 381-390.
Abstract, references, and article information
View Article: PDF

[2] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information
View Article: PDF

[3] Benoît Stroh. Relèvement de formes modulaires de Siegel. Proc. Amer. Math. Soc. 138 (2010) 3089-3094. MR 2653933.
Abstract, references, and article information
View Article: PDF

[4] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information
View Article: PDF

[5] Jie Ling. Intersection of modular polynomials. Proc. Amer. Math. Soc. 137 (2009) 1543-1549. MR 2470811.
Abstract, references, and article information
View Article: PDF

[6] Pete L. Clark. Galois groups via Atkin-Lehner twists. Proc. Amer. Math. Soc. 135 (2007) 617-624. MR 2262856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] San Ling. On component groups of $J_0(N)$ and degeneracy maps. Proc. Amer. Math. Soc. 126 (1998) 3201-3210. MR 1469421.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] San Ling. Shimura subgroups of Jacobians of Shimura curves . Proc. Amer. Math. Soc. 118 (1993) 385-390. MR 1145947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1